# SDR QXEA2012021200093

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,488 hours, 32,572 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fault Light
- Condition: Illuminated
- Location: Cpcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPCS FAULT LIGHT ILLUMINATED IN FLIGHT. CYCLED DUMP/MAN/AUTO SELECTOR AS PER "FAULT ANNUNCIATION ON PRESSURIZATION CONTROLLER" EMERGENCY CHECKLIST FAULT LIGHT EXTINGUISHED AND AUTO PRESSURIZATION OPERATED NORMALLY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. ACCOMPLISHED FSM CPCS FAULT RESET PROCEDURE. FAULT ANNUNCIATION DID NOT RE-ILLUMINATE. RETURNED TO SERVICE. NO PARTS REPLACED.
